# SDR UIEA2015073000387

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,804 hours, 16,442 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 106170756
- Part serial: 444938
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, APU FAULT EICAS DISPLAYED.  TRANSFERRED TO MEL 49-11-01B.  R & R APU IGNITION UNIT IAW AMM 49-41-03.  OPERATIONS CHECKED GOOD.
